# SDR 2006UALA01584

- Difficulty date: August 12, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 40,597 hours, 7,680 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT 24C AND 12F.  RELAMPED BOTH POSITIONS.  SYSTEMS OPS NORMAL. RETURNED AIRCRAFT BACK TO  SERVICE.
